Multaq and Swelling of the ankles - feet - legs - from FDA reports
There is no Swelling of the ankles - feet - legs reported by people who take Multaq yet. This review analyzes which people have Swelling of the ankles - feet - legs with Multaq. It is created by eHealthMe based on reports from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Oct, 22, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Swelling of the ankles - feet - legs when taking Multaq?
- Check symptoms - is swelling of the ankles - feet - legs caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsSwelling of the ankles - feet - legs and drugs with ingredients of dronedarone hydrochloride.
Expand the study to include reports from both FDA and eHealthMeSwelling of the ankles - feet - legs and Multaq from FDA and eHealthMe reports
Multaq has active ingredients of dronedarone hydrochloride. It is often used in atrial fibrillation/flutter. (latest outcomes from Multaq 7,929 users)
Swelling Of The Ankles - Feet - Legs
Swelling of the ankles - feet - legs has been reported by people with high blood cholesterol, pain, gastroesophageal reflux disease, high blood pressure, hypothyroidism (latest reports from 1,346 Swelling of the ankles - feet - legs patients).
Browse all side effects of Multaqa b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Swelling of the ankles - feet - legsSwelling of the ankles - feet - legs
Could your condition cause Swelling of the ankles - feet - legsSwelling of the ankles - feet - legs
What would happen?
Questions to the study
Has anyone else had this side effect after taking this medicine... I have searched everywhere and haven't found 1 person that has actually had this side effect. I want to know I'm not alone. No matter how long it's been since I posted this. Thanks
Someone at the doctor's office changed the amount I was being given of the Lisinopril from 40 mg., to 10 mg. After this I started falling. Doctor said it is not in the records who had changed the dose. Pharmacist said it was this change that increased the weakness in my arms and legs. Doctor ...
I've been taking Triamterene-Hctz for 3 years. My MD put me on it because my knees were swollen and sore. We'd just moved and I did a lot of physical work moving and lifting boxes. I continued to take it because I lost about 25 lbs. Then I tried to stop it and noticed that it was difficult to ...
User reviews to the study
Hi, my name is Nadejda, I'm 81 and I had 2 stents implanted after I had IM, I'm on plavix plus aspirin now and my feet are inclined to swell/ Please, if anybody could give me some tips as to how deal with this situation.
I'm 56 year old female who has had hysterectomy 20 yrs ago. Just started trying estranged for relief of vaginal atrophy😏 I have had it in x 2 weeks now. I have been experiencing swelling of my Rt ankle with pain extending to foot. I have removed it as of lunch time today. Anyone else have a ...
I'm totally freaked out and afraid right now! I was diagnosed with afib three months ago and went through electric cardio version and it didn't stick! I have been taking 240 Cardizem everyday since leaving the hospital and now the doctor added multaq (400 mg) can anyone help me because I'm ...
I have been coughing up mucous with GI gas and belching and low energy since I started Multaq. I been on it with Lupron injection for about 2 month now and the symptoms are getting worse. I have atrial flutter and will have ablation in Oct. Anyone have similar problems?
I have been taking Bisoprolol 2.5mg for about 3 years and not had any obvious side effects, but for the past 2 months my ankles and feet on both legs have been swelling up in the evening. I have no pain but they feel tight and uncomfortable. I try to keep them raised as much as possible but you ...